• Quote of the Day
    "There is nothing like returning to a place that remains unchanged to find the ways in which you yourself have altered."
    Nelson Mandela, posted by Daniel

stanller

Member
Joined
Feb 1, 2005
Messages
11
Points
1
hi

I am on Abilify (15 mg per day) but I feel sleepy, tired during some parts of the day. I feel the need to lie on my bed for a while especially after eating much. Are these normal side effects or is it just something temporary?

I use Abilify since february 2. How long does it take till my body is adapted to it and Abilify will work as it used to?

When I want to stop using it, how should I do it?
I started taking it immediately (not building it up) with 15 mg a day.

I won't see my psych for a month orso so I can't ask him about how to stop it in a proper way.

Thank you.
 

David Baxter

Administrator
Joined
Mar 26, 2004
Messages
37,862
Points
113
I'm not sure you should taper off. You haven't been on Abilify very long and odds are that's not what's causing the sleepiness. In fact, I would suspect that paxil might be a more likely culprit for sleepiness.

I would suggest that you not make any changes until you see your doctor again. If you feel it is really unbearable, at least call his office and ask for his advice.
 

stanller

Member
Joined
Feb 1, 2005
Messages
11
Points
1
Yes I can wait till I see him again and if it gets worse I will call his office.
Thank you.
 

Latest posts


Top Bottom